# SDR UIEA2020092982117

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,523 hours, 22,211 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Tru
- Part number: 28VS20044B2
- Part serial: 321A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FAULT, CHRONIC APU STARTING ISSUES AFTER LANDING.  PERFORMED APU BITE, IAW FIM 49-11 FT 958, NO FAULTS NOTED ON APU ECU AND NO FAULTS NOTED ON ECU SELF TEST.  PERFORMED THREE SUCCESSFUL STARTS, IAW 49-11-00.  OPERATIONS CHECKS NORMAL.  DUE TO CHRONIC APU FIRST TIME STARTING ISSUE.  TRANSFERED TO MDDR 135006, IAW MEL 49-11-01A, CAT C, DUE DATE 06OCT20.  REMOVED AND REPLACED APU TRU, IAW AMM 24-32-04-404-003.  OPERATIONS GOOD.  THIS CLEARS MDDR 135006.  PLACARD REMOVED.
